# SDR SWAA002740

- Difficulty date: December 26, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N374SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26582
- Aircraft time: 25,292 hours, 23,426 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Beam
- Part number: 6552235
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SEVICE CHECK, FOUND RT MLG STABILIZER BEAM FWD LUGS CORRODED. R&R STABILIZER BEAM PER MM.
